# SDR 20000925SH039

- Difficulty date: August 17, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont LTSIO360RB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 649264
- Condition: Cracked
- Location: Intake
- Part time: 1,195 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THE RIGHT ENGINE RUNNING ROUGH AND VIBRATION.  THE ENGINE WAS SHUT DOWN AND A SAFE LANDING WAS MADE.  AIRCRAFT WAS TAKEN TO MAINTENANCE AND INSPECTION WAS DONE ON THE ENGINE, NR 4 INTAKE TUBE WAS FOUND CRACKED AT THE FLANGE OF TUBE WHERE IT MOUNTS TO THE CYLINDER.  NEW INTAKE TUBE INSTALLED.  (X)
